Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I was n Doryx doryx for 2 years. When I first started it my face looked the worse it had ever looked in my whole entire life i didnt even know i had the potential to have that bad of acne, Cyst all over my face. Then after a while of being on doryx my cyst went away and I didnt get them as often and my face was really CLEAR!! But i was getting really bad yeast infections from being on it do after about 2 yrs i stopped.... ya just stopped so no I have been noticing lots more cyst like one a day it is like i am playing tetris or something with my face it is really frustrating. So I a now taking retin A has not helped yet and it is my 5th week :( HELP!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×